# SDR TSAA0734041

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- Aircraft time: 46,243 hours, 71,950 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Part number: 7771083002
- Part serial: 54584
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO FLIGHT 944 HNL-KOA - DURING CLIMB, THE CAPTAIN NOTED THE NR 1 HORIZONTAL SITUATION INDICATOR HAD THE COMPASS FLAG IN VIEW.  THE CAPTAIN ATTEMPTED TO TRANSFER THE COMPASS INDICATION TO BOTH ON NR 2 BUT THE FLAG REMAINED IN VIEW.  THE CREW RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 HSI AND OPS CHECKED PER AMM 34-26-21.  AIRCRAFT WAS RETURNED TO SERVICE.
